Curvature-dimension in noncommutative analysis

Project Period: 2021-12-01 – 2023-11-30
Externally Funded
Principal Investigator
Haonan Zhang
Department(s)
Maas Group
Grant Number
M03337
Funding Organisation
FWF

6 Publications

2024 | Journal Article | IST-REx-ID: 15350 | OA
Quantum Talagrand, KKL and Friedgut’s theorems and the learnability of quantum boolean functions
C. Rouzé, M. Wirth, H. Zhang, Communications in Mathematical Physics 405 (2024).
[Published Version] View | Files available | DOI | arXiv
 
2023 | Journal Article | IST-REx-ID: 12087 | OA
Curvature-dimension conditions for symmetric quantum Markov semigroups
M. Wirth, H. Zhang, Annales Henri Poincare 24 (2023) 717–750.
[Published Version] View | Files available | DOI | WoS | arXiv
 
2023 | Journal Article | IST-REx-ID: 13318 | OA
Noncommutative Bohnenblust–Hille inequalities
A. Volberg, H. Zhang, Mathematische Annalen (2023).
[Published Version] View | DOI | Download Published Version (ext.) | WoS | arXiv
 
2023 | Journal Article | IST-REx-ID: 13271 | OA
Some convexity and monotonicity results of trace functionals
H. Zhang, Annales Henri Poincare (2023).
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2022 | Journal Article | IST-REx-ID: 12210 | OA
Norms of certain functions of a distinguished Laplacian on the ax + b groups
R. Akylzhanov, Y. Kuznetsova, M. Ruzhansky, H. Zhang, Mathematische Zeitschrift 302 (2022) 2327–2352.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 
2022 | Journal Article | IST-REx-ID: 12216 | OA
Monotonicity versions of Epstein's concavity theorem and related inequalities
E.A. Carlen, H. Zhang, Linear Algebra and Its Applications 654 (2022) 289–310.
[Published Version] View | Files available | DOI | WoS